# SDR USAA2013031800006

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 48,576 hours, 17,913 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8249727022
- Part serial: 482
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 37,848 hours, 14,214 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ON GROUND ENGINE NUMBER 2 FAILED 1 MINUTE AFTER START (AT IDLE).  NO ACTION WAS TAKEN BY CREW TO INDUCE FAILURE.  REMOVED AND REPLACED NUMBER 2 ENGINE ELECTRONIC ENGINE CONTROL IN ACCORDANCE WITH JOB CARD 26L40073002.
